MAUDE Adverse Event Report: EXACTECH, INC. 6.5MM PLATFORM FX STEM LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 6.5MM PLATFORM FX STEM LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 304-21-07
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient had a revision on their left reverse total shoulder arthroplasty.This stem fractured which resulted in proximal humerus fracture which required a humeral reconstruction prosthesis (hrp) to be carried out.The stem, tray, liner and glenosphere were all revised and a hrp was put in.Patient was last known to be in stable condition following the event.Products not returning: hospital have not decontaminated.
 
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): a10012 - gps implant kit v2, 03000623162; 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm, 5938765; 315-35-00 - glnd kwire, a389948; 320-15-05 - eq rev locking screw, a492735; 320-15-02 - rs glenoid plate sup aug, 10 deg, a546741; 320-20-00 - eq reverse torque defining screw kit, a561716; 320-01-38 - equinoxe reverse 38mm glenosphere, a594865; 320-10-00 - equinoxe reverse tray adapter plate tray +0, a726899; 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, a737505; 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, s445679; 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm, s450040; 320-38-00 - equinoxe reverse 38mm humeral liner +0, s484763.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h3: this event has been determined to be non-valid.The sales rep indicated that the fractured bone occurred secondary to a fall.

Brand Name
6.5MM PLATFORM FX STEM LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20796831
Report Number1038671-2024-04538
Device Sequence Number15144680
Product Code KWS
UDI-Device Identifier10885862083340
UDI-Public10885862083340
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K092900
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number304-21-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale